Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Norman, OK

April 30, 2019Canadian County, Cleveland County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 30, 2019, 4:24 PM CDT for Canadian County, Cleveland County, Oklahoma County, Oklahoma. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 4:24 PM CDT (21:24 UTC)
Expired
Apr 30, 2019, 7:30 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Cleveland County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:48 PM CDTFLASH FLOOD5 Sw Edmond, OKFLOODING REPORTED AT PENNSYLVANIA AND MEMORIAL RD.
Apr 30, 4:59 PM CDTFLASH FLOODN Oklahoma City, OKSTREET FLOODING REPORTED IN NORTHSIDE OF OKC FROM RENO TO NW 133 AND FROM N. WESTERN TO N. COUNCIL.
Apr 30, 5:18 PM CDTFLASH FLOOD2 Nw Del City, OKFLOODING OVER ROAD ON PENN BETWEEN NW 10TH AND NW 4TH. POLICE WORKING TO CLOSE PENN.
Apr 30, 5:48 PM CDTFLASH FLOOD3 W Del City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1242 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

184 
WGUS54 KOUN 302124
FFWOUN
OKC017-027-109-010030-
/O.NEW.KOUN.FF.W.0003.190430T2124Z-190501T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
424 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Oklahoma County in central Oklahoma...
  Northwestern Cleveland County in central Oklahoma...
  Eastern Canadian County in central Oklahoma...

* Until 730 PM CDT.
  
* At 423 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Oklahoma City, Edmond, Moore, Midwest City, Del City, Yukon,
  Bethany, Mustang, Warr Acres, The Village, Tuttle, Piedmont,
  Spencer, Nichols Hills, Jones, Valley Brook, Arcadia, Tinker Air
  Force Base, Forest Park and Woodlawn Park.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3572 9725 3543 9739 3532 9758 3532 9765
      3534 9767 3532 9770 3533 9774 3534 9776
      3534 9779 3573 9768

$$

Ware
3 follow-up statements
788 
WGUS74 KOUN 302155
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
455 PM CDT Tue Apr 30 2019

OKC017-027-109-010030-
/O.CON.KOUN.FF.W.0003.000000T0000Z-190501T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-Canadian OK-
455 PM CDT Tue Apr 30 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
OKLAHOMA...NORTHWESTERN CLEVELAND AND EASTERN CANADIAN COUNTIES...

At 451 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar estimates and spotters report two 
to three inches of rain have already fallen. Flood waters were also 
reported covering Pennsylvania Avenue near Memorial Road. 

Some locations that will experience flooding include...
Oklahoma City, Edmond, Moore, Midwest City, Del City, Yukon, Bethany,
Mustang, Warr Acres, The Village, Tuttle, Piedmont, Spencer, Nichols
Hills, Jones, Valley Brook, Arcadia, Tinker Air Force Base, Forest
Park and Woodlawn Park.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3572 9725 3543 9739 3532 9758 3532 9765
      3534 9767 3532 9770 3533 9774 3534 9776
      3534 9779 3573 9768

$$

Ware
034 
WGUS74 KOUN 302245
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
545 PM CDT Tue Apr 30 2019

OKC017-027-109-010030-
/O.CON.KOUN.FF.W.0003.000000T0000Z-190501T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-Canadian OK-
545 PM CDT Tue Apr 30 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
OKLAHOMA...NORTHWESTERN CLEVELAND AND EASTERN CANADIAN COUNTIES...

At 543 PM CDT, multiple reports indicated ongoing flash flooding 
across the Oklahoma City and Edmond area. Although heavy rainfall is 
ending over the warned area, runoff continues to result in flash 
flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3572 9725 3543 9739 3532 9758 3532 9765
      3534 9767 3532 9770 3533 9774 3534 9776
      3534 9779 3573 9768

$$
242 
WGUS74 KOUN 010022
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
722 PM CDT Tue Apr 30 2019

OKC017-027-109-010031-
/O.EXP.KOUN.FF.W.0003.000000T0000Z-190501T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Oklahoma OK-Cleveland OK-Canadian OK-
722 PM CDT Tue Apr 30 2019

...THE FLASH FLOOD WARNING FOR OKLAHOMA...NORTHWESTERN CLEVELAND AND
EASTERN CANADIAN COUNTIES WILL EXPIRE AT 730 PM CDT...

The heavy rain has ended and the threat of flash flooding has ended. 
Runoff may continue to cause water over some city streets, so use 
caution.

LAT...LON 3572 9725 3543 9739 3532 9758 3532 9765
      3534 9767 3532 9770 3533 9774 3534 9776
      3534 9779 3573 9768

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:36 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Apr 30, 2:36 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Norman OK
236 PM CDT Tue Apr 30 2019

.DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  59  69 /  60  30  40  30
Hobart OK         57  81  57  66 /  30  20  30  10
Wichita Falls TX  64  82  62  75 /  50  40  20  30
Gage OK           51  79  49  65 /  20  10  30  10
Ponca City OK     57  75  58  68 /  50  20  60  30
Durant OK         66  79  63  77 /  80  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ006>008-011>013-
     015>020-022>030-033>038.

     Flood Watch from 7 PM CDT this evening through Wednesday morning
     for OKZ045-050>052.

     Flood Watch through Wednesday morning for OKZ031-032-039>043-
     046>048.

TX...Flood Watch until 7 PM CDT this evening for TXZ083>085.

     Flood Watch from 7 PM CDT this evening through Wednesday morning
     for TXZ090.

&&

30/14
Hazardous weather outlook, Apr 30, 12:27 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1227 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-011730-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1227 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
the eastern half of Oklahoma. A slight risk covers the western
half of Oklahoma and western north Texas.

Location...
The enhanced risk area is generally along and east of a Stillwater
to Oklahoma City and Duncan line. The slight risk area is
generally west of the enhanced risk to the Oklahoma and Texas
state line.

Timing...
The most likely time for severe storms will be from now through
Midnight.

Impacts...
Hail up to the size of golf balls.
Damaging winds of 60 to 70 mph.
A few tornadoes possible.
Excessive rainfall with flooding possible.

Discussion...
Scattered to numerous storms are expected to continue through the
afternoon moving east through the evening. Large hail and damaging
wind gusts will be the main threats. For storms that form along or
south of the cold front, there is also a risk for a tornado or two
developing.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 30, 3:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             ELECTRA                 34.03N 98.92W
04/30/2019  E1.75 INCH       WICHITA            TX   EMERGENCY MNGR

&&

JT
Special weather statement, Apr 30, 3:43 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
343 PM CDT Tue Apr 30 2019

OKZ007-008-012-302115-
Garfield OK-Kay OK-Grant OK-
343 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...Kay and
eastern Grant Counties Until 415 PM CDT...

AT 341 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Braman to 6 miles north of Billings, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3661 9709 3659 9730 3659 9746 3658 9746
      3657 9758 3700 9755 3700 9702
TIME...MOT...LOC 2041Z 231DEG 45KT 3697 9738 3662 9743

30
Local storm report, Apr 30, 3:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             7 S HOLLISTER           34.25N 98.87W
04/30/2019  E1.75 INCH       TILLMAN            OK   EMERGENCY MNGR

            HWY 54 AND HWY 70

&&

JT
Special weather statement, Apr 30, 3:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
357 PM CDT Tue Apr 30 2019

OKZ027-038-039-044-045-302130-
Grady OK-Cotton OK-Stephens OK-Comanche OK-Jefferson OK-
357 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...eastern
Cotton...western Stephens...southeastern Comanche and northwestern
Jefferson Counties Until 430 PM CDT...

AT 355 PM CDT, strong thunderstorms were along a line extending from
9 miles south of Sterling to 6 miles east of Randlett, moving
northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3409 9850 3471 9828 3488 9789 3420 9806
      3414 9831 3415 9833 3416 9837 3415 9839
      3413 9838 3413 9839 3411 9840
TIME...MOT...LOC 2055Z 241DEG 16KT 3462 9821 3416 9835

BRB
Local storm report, Apr 30, 3:59 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             MUSTANG                 35.39N 97.72W
04/30/2019  E1.00 INCH       CANADIAN           OK   BROADCAST MEDIA

&&

JT
Special weather statement, Apr 30, 4:06 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
406 PM CDT Tue Apr 30 2019

OKZ027-028-040-302130-
Grady OK-Garvin OK-McClain OK-
406 PM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR eastern Grady...northwestern
Garvin and southwestern McClain Counties Until 430 PM CDT...

AT 405 PM CDT, a strong thunderstorm was located near Lindsay, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3476 9772 3514 9756 3502 9735 3499 9734
      3497 9734 3472 9759
TIME...MOT...LOC 2105Z 209DEG 36KT 3485 9763

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:12 AM CDTSpecial Weather StatementOUNBlaine33 min
Apr 30, 3:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Apr 30, 5:07 AM CDTAreal Flood AdvisoryOUNGarfield113 min
Apr 30, 9:13 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Apr 30, 9:35 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 30, 10:02 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 30, 10:02 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 30, 10:04 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 30, 10:07 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 30, 10:12 AM CDTSpecial Weather StatementOUNCleveland33 min
Apr 30, 10:27 AM CDTSpecial Weather StatementOUNLincoln33 min
Apr 30, 10:32 AM CDTSpecial Weather StatementOUNCleveland28 min
Apr 30, 10:35 AM CDTSpecial Weather StatementOUNOklahoma, Payne25 min
Apr 30, 10:54 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma51 min
Apr 30, 10:56 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills49 min
Apr 30, 10:58 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Apr 30, 10:59 AM CDTRiver Flood WarningOUNKingfisher, Logan48 hr
Apr 30, 11:00 AM CDTRiver Flood WarningOUNPottawatomie, Seminole27 hr
Apr 30, 11:16 AM CDTTornado WarningOUNLincoln, Payne44 min
Apr 30, 11:30 AM CDTSpecial Weather StatementOUNMurray30 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningOUNPayne31 min
Apr 30, 11:49 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc41 min
Apr 30, 11:50 AM CDTTornado WarningOUNLincoln, Payne40 min
Apr 30, 11:58 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward47 min
Apr 30, 12:08 PM CDTTornado WarningOUNJohnston, Murray, Pontotoc37 min
Apr 30, 12:30 PM CDTSevere Thunderstorm WarningOUNPayne15 min
Apr 30, 12:35 PM CDTTornado WarningOUNPontotoc25 min
Apr 30, 12:42 PM CDTSpecial Weather StatementOUNDewey33 min
Apr 30, 12:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 30, 1:19 PM CDTSpecial Weather StatementOUNPayne26 min
Apr 30, 1:26 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 30, 1:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 30, 2:11 PM CDTSpecial Weather StatementOUNAlfalfa, Woods49 min
Apr 30, 2:23 PM CDTRiver Flood WarningOUNAtoka5 days
Apr 30, 2:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 30, 3:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 30, 3:06 PM CDTSpecial Weather StatementOUNCanadian, Grady, McClain24 min
Apr 30, 3:10 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 30, 3:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma42 min
Apr 30, 3:35 PM CDTTornado WarningOUNCotton, Tillman40 min
Apr 30, 3:43 PM CDTSpecial Weather StatementOUNKay32 min
Apr 30, 3:47 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Apr 30, 3:57 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 30, 4:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 30, 4:03 PM CDTSevere Thunderstorm WarningOUNCotton42 min
Apr 30, 4:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Apr 30, 4:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens39 min
Apr 30, 4:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma52 min
Apr 30, 4:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain48 min
Apr 30, 4:31 PM CDTTornado WarningOUNCotton29 min
Apr 30, 4:32 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Oklahoma, Payne3 hr
Apr 30, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Apr 30, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne41 min
Apr 30, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
Apr 30, 4:56 PM CDTTornado WarningOUNCotton, Jefferson, Stephens24 min
Apr 30, 5:05 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more115 min
Apr 30, 5:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 30, 5:22 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more3 hr
Apr 30, 5:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
Apr 30, 5:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens2 hr
Apr 30, 5:33 PM CDTAreal Flood AdvisoryOUNCotton, Tillman117 min
Apr 30, 5:50 PM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 5:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Apr 30, 6:01 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne119 min
Apr 30, 6:18 PM CDTSpecial Weather StatementOUNLincoln27 min
Apr 30, 6:25 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 30, 6:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 6:50 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Pottawatomie, Seminole3 hr
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie51 min
Apr 30, 6:55 PM CDTSevere Thunderstorm WarningOUNCotton50 min

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.